Results 1 to 6 of 6
  1. #1
    master_4 is offline New Member
    Join Date
    Mar 2011
    Posts
    2

    Question regarding Mdrol and side effects

    Hi all,

    I've been running an Mdrol cycle for 2.5 weeks now and the side effects are really starting to take effect now. I just wanted to get your opinions and see if this is all normal. I dosed it at 10 mg/day for the first week and have been running 20mg/day since. I have had massive increase in strength and have gained about 6-7 lbs so far. Everything has been going great, but the last few days the side effects have gotten very strong. I did research everything before beginning the cycle and was fully expecting the side effects that come with it, but am questioning whether they might be excessive. My libido has gone down significantly. I have never had issues downstairs, but am definitely not getting aroused as easily now. I have also become extremely lethargic. The last 4 days i have gotten over 12 hours of sleep each night. I expected to get shut down at about this point, but didn't think I would become such a lazy ass and sleep over half of the day away. I cant find the motivation to get anything done, aside from getting to the gym with the aid of my preworkout. I have liquid nolvadex on hand to begin pct at any time. Is it normal to feel this lethargic while running Mdrol?

    Age: 23
    Weight: 214
    Height: 5'10"
    Diet: 3000-3500 cals, all clean

    I appreciate any comments or advice.

  2. #2
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,108
    Quote Originally Posted by master_4 View Post
    Hi all,

    I've been running an Mdrol cycle for 2.5 weeks now and the side effects are really starting to take effect now. I just wanted to get your opinions and see if this is all normal. I dosed it at 10 mg/day for the first week and have been running 20mg/day since. I have had massive increase in strength and have gained about 6-7 lbs so far. Everything has been going great, but the last few days the side effects have gotten very strong. I did research everything before beginning the cycle and was fully expecting the side effects that come with it, but am questioning whether they might be excessive. My libido has gone down significantly. I have never had issues downstairs, but am definitely not getting aroused as easily now. I have also become extremely lethargic. The last 4 days i have gotten over 12 hours of sleep each night. I expected to get shut down at about this point, but didn't think I would become such a lazy ass and sleep over half of the day away. I cant find the motivation to get anything done, aside from getting to the gym with the aid of my preworkout. I have liquid nolvadex on hand to begin pct at any time. Is it normal to feel this lethargic while running Mdrol?

    Age: 23
    Weight: 214
    Height: 5'10"
    Diet: 3000-3500 cals, all clean

    I appreciate any comments or advice.
    Yeah, lethargy happens and it does affect your libido. You're 23 though, you need to stop taking it.

  3. #3
    M302_Imola's Avatar
    M302_Imola is offline Knowledgeable Member
    Join Date
    Dec 2007
    Location
    Glass Case of Emotion
    Posts
    3,721
    I ran it at 30mg ED for 4 weeks and never did feel lethargic. I did however start getting some crippling lower back pumps toward the end of the 2nd week...so much so, that I quit squatting and could no longer due bent over barbell rows. I never noticed any adverse side effects in the down stairs region. PCT might just be your savior.

  4. #4
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,108
    Quote Originally Posted by M302_Imola View Post
    I ran it at 30mg ED for 4 weeks and never did feel lethargic. I did however start getting some crippling lower back pumps toward the end of the 2nd week...so much so, that I quit squatting and could no longer due bent over barbell rows. I never noticed any adverse side effects in the down stairs region. PCT might just be your savior.
    Yeah, I had got severe back pain from it too. But mine came from the very same discs I broke in a car wreck (L1 L2) rather than muscle pain. I was able to move the back for a few seconds of agony before I did any sort of rows or squats and that subsided the pain enough to lift.

  5. #5
    BIG NICE is offline Associate Member
    Join Date
    Jun 2010
    Location
    The Iron Jungle
    Posts
    185
    I felt like I was hungover all the time on Mdrol. I ran 3 cycles lifetime, but never really kept the gains. It's basically like taking an oral steroid without any test, which probably means gains won't be retainable after pct. I kept some strength gains, but it wasn't worth all the sides. I had horrible acne, liver problems (blood tests revealed), lethargy, horrible joint pain in my knees, and just all around felt shitty. This stuff seemed too good to be true, and it definitely was. I'd stop running it at the end of the third week.

    I saw a quote once that said Mdrol is "rat poison with a side effect of muscles." Can't say I disagree with this statement.

  6. #6
    Honkey_Kong's Avatar
    Honkey_Kong is offline Superbowl XLIX Champs!
    Join Date
    Apr 2009
    Location
    The Dude Abides
    Posts
    8,108
    Quote Originally Posted by BIG NICE View Post
    I felt like I was hungover all the time on Mdrol. I ran 3 cycles lifetime, but never really kept the gains. It's basically like taking an oral steroid without any test, which probably means gains won't be retainable after pct. I kept some strength gains, but it wasn't worth all the sides. I had horrible acne, liver problems (blood tests revealed), lethargy, horrible joint pain in my knees, and just all around felt shitty. This stuff seemed too good to be true, and it definitely was. I'd stop running it at the end of the third week.

    I saw a quote once that said Mdrol is "rat poison with a side effect of muscles." Can't say I disagree with this statement.
    Eh, I think that quote is an exaggeration. Mdrol is overall a good designer steroid. I might use it again in a stack later on. But you have to drink a lot of water when you're on it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •